T Nation

Tren and I

This information may only apply to a few people as most get along with Tren fairly well. I have taken the compound in the past (Trinabol by BD) and had a lots of night sweats and insomnia. I had reasonable strenght increases but I was also taking 500mg of Cyp pw and 40mg of Anavar Ed.

Anyhow my current cycle is/was 100mg prop eod, masteron 100mg eod and tren acetate 75mg eod. I felt crap lots of insomnia and sweats and when I hit the weights I often felt drained and weak.
I have now stopped the tren, reduced the masteron to 75 mg eod and upped the prop to 125mg eod.

A few days after the tren sides went away my strenght went through the roof, feel tons better and feel like working out everyday!! ANyhow just in case someone is strugling on Tren! IF its not for you take it out of your cycle. It certainly held me back

Take care

You’re not alone per se in struggling with the effects of Tren. Night sweats are commonplace. The reduced energy level from disturbed sleep as well as the effect Tren has on aerobic capacity will have some feeling more slugish on Tren.

This might not make a difference but more people seem to do better on Tren as an ED than an EOD product.